1921
Volume 29, Issue 1
  • ISSN: 0002-9637
  • E-ISSN: 1476-1645
USD

Abstract

Abstract

We report a case of pulmonary strongyloidiasis which occurred after high-dose corticosteroid therapy. Our patient responded very well to treatment with thiabendazole, despite the fact that the steroids were continued throughout his entire hospital course. Further complications included pseudomonas meningitis and pneumonia, both of which resolved with appropriate treatment.

Loading

Article metrics loading...

/content/journals/10.4269/ajtmh.1980.29.31
1980-01-01
2017-11-21
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.4269/ajtmh.1980.29.31
Loading
  • Accepted : 26 May 1979

Most Cited This Month

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error